# SDR DALA1159200922

- Difficulty date: October 5, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 62,135 hours, 47,882 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99115177
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DAMAGED SHEAR TIE AT FS 180 AT STR 23L.  REPAIRED PER ERA 496962-14.
